# SDR CALA2013073190103

- Difficulty date: July 30, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333 Bl R61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BS 333, RBL 61 INTERCOSTAL HAS CORROSION. : REMOVED CORROSION AND FOUND IT TO BE OUT OF LIMITS.  R & R INTERCOSTAL AT BS 345-324, RBL 60.
